Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 1, NWS Kansas City, MO

April 28, 2010Atchison County, Doniphan County, Kansas; Atchison County, Holt County, Missouri

NWS Kansas City, MO issued this wind advisory at Apr 28, 2010, 11:34 AM CDT for Atchison County, Doniphan County, Kansas; Atchison County, Holt County, Missouri. It took effect at Apr 28, 2010, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2010, 11:34 AM CDT (16:34 UTC)
In effect from
Apr 28, 2010, 12:00 PM CDT
Expired
Apr 28, 2010, 7:00 PM CDT
In force
7 hr
Issued by
NWS Kansas City, MO

Counties Atchison County, KS, Doniphan County, KS, Atchison County, MO, Holt County, MO

The radar

The Topeka radar (KTWX), 135 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WWUS73 KEAX 281634
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1134 AM CDT WED APR 28 2010

...WIND ADVISORY IN EFFECT THIS AFTERNOON FOR FAR NORTHEAST KANSAS
AND EXTREME NORTHWEST MISSOURI...

KSZ025-102-MOZ001-011-290000-
/O.NEW.KEAX.WI.Y.0001.100428T1700Z-100429T0000Z/
ATCHISON KS-DONIPHAN-ATCHISON MO-HOLT-
INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...MOUND CITY...
OREGON
1134 AM CDT WED APR 28 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 


* TIMING: STRONG SOUTHERLY WINDS WILL DEVELOP EARLY THIS AFTERNOON
  AND REMAIN QUITE STRONG THROUGH EARLY THIS EVENING. WINDS WILL
  DIMINISH SOME BY 7 PM.

* WINDS: SUSTAINED WINDS AROUND 30 MPH ARE LIKELY ACROSS FAR
  NORTHEAST KANSAS AND EXTREME NORTHWESTERN MISSOURI. WIND GUSTS AS
  HIGH AS 40 MPH ARE POSSIBLE THROUGH THIS AREA AS WELL.

* IMPACTS: DUE TO THE STRONG SOUTHERLY WINDS THIS AFTERNOON TRAVEL
  MAY BE QUITE DIFFICULT ON EAST TO WEST ORIENTED
  ROADS...PARTICULARLY FOR HIGH PROFILE VEHICLES.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OUTDOOR OBJECTS.

&&

$$

CDB
1 follow-up statement
934 
WWUS73 KEAX 282106
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
406 PM CDT WED APR 28 2010


KSZ025-290515-
/O.NEW.KEAX.WI.Y.0002.100429T1400Z-100430T0000Z/
/O.CON.KEAX.WI.Y.0001.000000T0000Z-100429T0000Z/
ATCHISON KS-
INCLUDING THE CITY OF...ATCHISON
406 PM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT
THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* TIMING: STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH EARLY THIS
  EVENING AND DIMINISH BY 7 PM. WINDS WILL ONCE AGAIN BECOME VERY
  STRONG BY LATE THURSDAY MORNING AND WILL PERSIST THROUGH LATE
  THURSDAY AFTERNOON.

* WINDS: SUSTAINED WINDS AROUND 30 MPH ARE LIKELY ACROSS THE AREA
  THROUGH LATE THIS AFTERNOON. WIND GUSTS AS HIGH AS 40 MPH ARE
  POSSIBLE THROUGH THIS AREA AS WELL. FOR THURSDAY...SUSTAINED WINDS
  AROUND 30 MPH WITH GUSTS TO TO AROUND 40 MPH ARE AGAIN LIKELY.

* IMPACTS: DUE TO THE STRONG SOUTHERLY WINDS TRAVEL MAY BE QUITE
  DIFFICULT ON EAST TO WEST ORIENTED ROADS... PARTICULARLY FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OUTDOOR OBJECTS.

&&

$$

KSZ057-060-103>105-MOZ028-029-037-038-043>045-053-054-290515-
/O.NEW.KEAX.WI.Y.0002.100429T1400Z-100430T0000Z/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-
JACKSON-LAFAYETTE-CASS-JOHNSON MO-PETTIS-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH...
OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON...
LIBERTY...EXCELSIOR SPRINGS...KANSAS CITY...INDEPENDENCE...
LEXINGTON...CONCORDIA...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BUTLER...RICH HILL...CLINTON
406 PM CDT WED APR 28 2010

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT
THURSDAY. 


* TIMING: VERY STRONG SOUTHERLY TO SOUTHWESTERLY WINDS ARE EXPECTED
  TO DEVELOP LATE THURSDAY MORNING AND PERSIST THROUGH LATE THURSDAY
  AFTERNOON OR EARLY THURSDAY EVENING. WINDS WILL LIKELY DIMINISH SOME
  BY 7 PM THURSDAY EVENING

* WINDS: SUSTAINED WINDS OF AROUND 30 MPH ARE LIKELY BY LATE THURSDAY
  MORNING WITH WIND GUSTS AS HIGHS AS 40 TO 45 MPH POSSIBLE THURSDAY
  AFTERNOON

* IMPACTS: DUE TO THE STRONG SOUTHERLY WINDS TRAVEL MAY BE QUITE
  DIFFICULT ON EAST TO WEST ORIENTED ROADS... PARTICULARLY FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OUTDOOR OBJECTS.

&&

$$

KSZ102-MOZ001-011-290000-
/O.CON.KEAX.WI.Y.0001.000000T0000Z-100429T0000Z/
DONIPHAN-ATCHISON MO-HOLT-
INCLUDING THE CITIES OF...TROY...TARKIO...MOUND CITY...OREGON
406 PM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING: STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH EARLY THIS
  EVENING AND DIMINISH BY 7 PM.

* WINDS: SUSTAINED WINDS AROUND 30 MPH ARE LIKELY ACROSS FAR 
  NORTHEAST KANSAS AND EXTREME NORTHWESTERN MISSOURI. WIND GUSTS 
  AS HIGH AS 40 MPH ARE POSSIBLE THROUGH THIS AREA AS WELL. 

* IMPACTS: DUE TO THE STRONG SOUTHERLY WINDS TRAVEL MAY BE QUITE
  DIFFICULT ON EAST TO WEST ORIENTED ROADS... PARTICULARLY FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OUTDOOR OBJECTS.

&&

$$

CDB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Apr 28, 6:39 AM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Apr 28, 6:39 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
639 AM CDT WED APR 28 2010

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

/345 AM CDT WED APR 28 2010/
UPPER LEVEL RIDGE AXIS WILL TRANSLATE OVERHEAD TODAY AS OVERALL UPPER
HEIGHT FIELDS SHIFT EASTWARD. AS THIS OCCURS...UPPER SHORT WAVE
TROUGH WILL MOVE ACROSS THE INTERMOUNTAIN WEST AND EDGE INTO THE
NORTHERN PLAINS BY TONIGHT. THIS WILL LEAD TO PRESSURE FALLS ALONG
THE LEE OF THE ROCKIES THROUGH THE DAY TODAY AND EVENTUAL
CYCLOGENESIS ACROSS THE CENTRAL HIGH PLAINS BY THIS AFTERNOON AND
EVENING. SFC RIDGE CURRENTLY ACROSS THE CENTRAL GULF COAST WILL
GRADUALLY SHIFT EAST TODAY ALLOWING LLVL FLOW TRAJECTORIES TO BECOME
MORE FAVORABLE FOR LLVL MOISTURE TRANSPORT. IN THE MEANTIME...SFC
FLOW WILL INCREASE TODAY AS PRESSURE GRADIENT TIGHTENS ACROSS THE
CENTRAL PLAINS AND MIDWEST. THIS WILL HELP TRANSPORT A WARMER AIR
MASS INTO THE REGION AND COUPLED WITH INCREASING THICKNESSES...SHOULD
LEAD TO WARMER TEMPS ACROSS THE FORECAST AREA TODAY. GIVEN CURRENT
DEWPOINTS ACROSS THE AREA...WARMER TEMPS WITH ONLY PARTIAL LLVL
MOISTENING EXPECTED THROUGH THE DAY WILL LEAD TO RH VALUES DIPPING
INTO THE 30-40% RANGE BY THE MID AFTERNOON HOURS. THIS COMBINED WITH
BRISK LLVL WINDS WILL CREATE A HEIGHTENED WILDFIRE THREAT THIS
AFTERNOON.

SFC LOW WILL SLIDE INTO CENTRAL NEBRASKA OVERNIGHT
TONIGHT...MAINTAINING BRISK SOUTHERLY FLOW ACROSS THE PLAINS. SFC
RIDGE WILL HAVE SHIFTED INTO THE WESTERN ATLANTIC DURING THIS TIME
FRAME ALLOWING FOR MORE CONDUCIVE LLVL FLOW TRAJECTORIES OFF THE
GULF. THIS COMBINED WITH 60+KT LLJ JET SHOULD LEAD TO RAPID
ADVECTION OF HIGHER THETA E AIR MASS ACROSS THE PLAINS. HOWEVER
CONCERN ATTM THE MOMENT WILL BE WITH THE AMOUNT OF TIME FOR LLVL
MOISTENING TO OCCUR PRIOR TO CONVECTIVE DEVELOPMENT.
CURRENTLY...FLOW ACROSS THE WESTERN GULF IS MAINLY
NORTHERLY...BECOMING MORE EASTERLY NEAR DEEP SOUTH TEXAS.
BROWNSVILLE DEWPOINT STILL SITS AT 65 DEGREES..SUGGESTING DEEPER
MOISTURE IS CONFINED ACROSS THE MIDDLE TO SOUTHERN GULF WHERE
EQUILIBRIUM LEVELS ARE MORE LIKELY TO BE ACHIEVED.
NEVERTHELESS...MODIFIED GULF MOISTURE WILL ADVECT NORTHWARD DURING
THE DAY THURSDAY WITH PERHAPS UPPER 50 TO NEAR 60 SFC DEWPOINTS AHEAD
OF THE COLD FRONT BY 00Z FRIDAY.

BY THURSDAY AFTERNOON/EVENING... EXPECT SFC COLD FRONT TO BE
STRETCHED FROM CENTRAL MINNESOTA INTO SOUTHWEST KANSAS WITH SECONDARY
SFC LOW DEEPENING ACROSS THE OKLAHOMA PANHANDLE DURING THIS TIME.
DEEP ELEVATED MIXED LAYER WILL LIKELY KEEP CONVECTION A BAY UNTIL THE
LATE AFTERNOON AND EVENING WITH INITIATION EXPECTED ALONG THE COLD
FRONT ACROSS WESTERN IOWA/EASTERN NEBRASKA...PERHAPS SOUTHWARD INTO
CENTRAL KANSAS. UNCERTAINTY STILL EXISTS AS TO WHETHER THIS ACTIVITY
WILL MAKE IT INTO THE CWA DURING THE NIGHT TIME PERIOD AS SYNOPTIC
FLOW DOESN'T SUGGEST MUCH EASTWARD PROGRESSION THROUGH FRIDAY
MORNING. HOWEVER...MESOSCALE CONVECTIVE PROCESSES/COLD POOL EFFECTS
MAY BRING CONVECTION INTO NORTHWEST MISSOURI/NORTHEAST KANSAS
OVERNIGHT THURSDAY INTO FRIDAY MORNING. THIS ACTIVITY WOULD BE
CAPABLE OF LARGE HAIL AND DAMAGING WINDS GIVEN MUCAPE VALUES AROUND
1000 J/KG AND MORE THAN AMPLE DEEP LAYER SHEAR. ADDITIONAL
PRECIPITATION MAY ALSO DEVELOP OVERNIGHT THURSDAY AS 60KT LLJ
DEVELOPS OVERHEAD LEADING TO BROAD ISENTROPIC ASCENT ACROSS THE AREA.

MUCH UNCERTAINTY EXIST WITH CONVECTIVE POTENTIAL FRIDAY GIVEN UNKNOWN
MESOSCALE EVOLUTION OF PRECIPITATION ON THURSDAY. CURRENT INDICATION
ARE THAT CONVECTIVE INITIATION WILL ONCE AGAIN BE POSSIBLE FRIDAY
AFTERNOON...PRESENTING ANOTHER ROUND OF SEVERE WEATHER POTENTIAL FOR
THE FORECAST AREA. BY FRIDAY AFTERNOON...SYNOPTIC COLD FRONT WILL BE
DRAPED ACROSS CENTRAL IOWA INTO NORTHWEST MISSOURI...SOUTHWARD INTO
SOUTHEASTERN KANSAS...BEFORE INTERSECTING SHARPENING DRYLINE ACROSS
CENTRAL OKLAHOMA. SHOULD SUFFICIENT CLEARING TAKE SHAPE AHEAD OF THE
FRONTAL BOUNDARY...MODERATE INSTABILITY SHOULD DEVELOP ACROSS THE
WARM SECTOR...CHARACTERIZED BY LOWER 60 DEGREE DEWPOINTS...RESULTING
IN SFC BASED CAPE OF 1500+ J/KG. EML SHOULD KEEP CONVECTION AT BAY
UNTIL THE EARLY AFTERNOON HOURS WHEN MID LEVEL COOLING WILL ALLOW FOR
CONVECTION TO DEVELOP. CURRENT INDICATION SUGGEST THIS WILL TAKE
PLACE FROM NORTHWEST MISSOURI INTO EASTERN KANSAS. GIVEN DEGREE OF
DEEP LAYER SHEAR AND MODERATE INSTABILITY...CONVECTION WILL HAVE THE
POTENTIAL TO RAPIDLY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE. IN ADDITION...STRENGTH OF LLVL WIND FIELDS AND RESULTANT
0-1KM HELICITY SUGGEST A TORNADO THREAT WILL ALSO EXIST. AGAIN...MUCH
UNCERTAINTY EXISTS WITH THIS SCENARIO AND WILL HIGHLY DEPEND ON
CONVECTIVE EVOLUTION OVERNIGHT THURSDAY. CONVECTION SHOULD
TRANSITION EASTWARD WITH TIME AND INTO CENTRAL MISSOURI DURING THE
OVERNIGHT HOURS.

DEROCHE

&&

.AVIATION...
VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD...WITH THE EXCEPTION
OF KSTJ EARLY THIS MORNING WHERE 1/4SM FG VV001 WILL LIFT IN AN HOUR
OR SO. SOUTH WINDS WILL DRAMATICALLY INCREASE AND BECOME QUITE GUSTY
TODAY...AS LOW PRESSURE IN THE LEE OF THE ROCKIES STRENGTHENS. LOW
LEVEL JET OF 50-60KTS MAY NECESSITATE THE ADDITION OF LLWS TONIGHT.
HOWEVER LEFT IT OUT AS TIGHT PRESSURE GRADIENT SHOULD HELP AIRMASS
STAY MIXED...THEREBY KEEPING SFC WINDS GUSTY THROUGH THE NIGHT.
POSSIBLE KMCI STAYS GUSTY WITH KMKC AND KSTJ HAVING THE BETTER
CHANCE OF DECOUPLING. THE STRONG SOUTHERLY WINDS WILL CONTINUE INTO
THURSDAY.

NRR

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 28, 5:49 AM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 AM CDT WED APR 28 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-291100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
549 AM CDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG STORM SYSTEM WILL MOVE INTO THE ROCKIES BY MID WEEK.
INCREASING LOW LEVEL MOISTURE THURSDAY NIGHT ALONG WITH WARMER
TEMPERATURES COULD RESULT IN THUNDERSTORMS AHEAD OF A COLD FRONT AS
EARLY AS THURSDAY NIGHT. CONSEQUENTLY...ISOLATED SEVERE THUNDERSTORMS
MAY BE POSSIBLE DURING THE OVERNIGHT HOURS THURSDAY INTO EARLY FRIDAY
ACROSS NORTHWEST MISSOURI AND EXTREME NORTHEAST KANSAS. LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM STORMS LATE
THURSDAY INTO EARLY FRIDAY. AS THE SURFACE COLD FRONT ASSOCIATED WITH
THE UPPER SYSTEM MOVES THROUGH THE OUTLOOK AREA ON FRIDAY...THE
CHANCES FOR SEVERE WEATHER WILL INCREASE FOR THE ENTIRE OUTLOOK
AREA....ESPECIALLY DURING THE AFTERNOON HOURS...WITH THE THREAT OF
SEVERE THUNDERSTORMS PERSISTING ACROSS THE OUTLOOK AREA FRIDAY
AFTERNOON INTO FRIDAY NIGHT. CURRENT INDICATIONS ARE THAT LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM STORMS ON FRIDAY
INTO FRIDAY NIGHT. HOWEVER...GIVEN THE DEGREE OF LOW LEVEL SHEAR...A
TORNADO THREAT WILL ALSO EXIST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE DAY ON THURSDAY.

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 4:06 PM CDTWind AdvisoryEAXAtchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more24 hr

Nearby

Wind Advisories in Kansas, 2010Wind Advisories in Missouri, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.